My penis won't stay hard since I started Coreg about

Patient

Q: My penis won't stay hard since I started Coreg about a year ago. Even if I try ejaculate . I don't know if it's from medicine or something else

Symptoms:  Penis won't stay hard
Doctor

A:   Thank you for writing to us.

Coreg is made of carvedilol. This is a beta blocker which causes male specific problems. You will have problems with erection and also with ejaculation.

You should talk to your Doctor to change the medication which does not cause the side effects in you.

Hope this helps you. All the best.

Comments / Follow Ups

Patient: Thank you, well I need to find a pcp, my heart dr don't like to help with anything unless it's heart related. Any suggestions on what kind of dr I need to join ?

Related Q&A

Q: Hello Dr, I hyperventilate alot of over mastrubation. Like 10 minutes or so per 'session'. After that, I get real diz...

Q: Dear dr...i had consulted u earlier also ...my exposyres were very low risk...no penetrative sex niether oral nor ana...

Q: If I have oral gonorrhea, can I give it to my partner by performing fellatio on him?

Q: I slept with somebody that has vaginal herpes and I used condom but my tongue touched her vagiana. She said she didn'...

Q: About two or three months ago I had vaginal sex for a minute or so and then oral done on me but with a condom the ent...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews